gastroenterologist-icon
Gastric problem
Hi sir I have a gastric problem since 3years. But few month back I have a very heart burn and stomach pain I take a tablet and I stopped. Wen i take a ppi tablet my gastric will increase and it will get pain Wen I was not taking tablet everything is normal. It's this normal or what plz let me know.
70 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

[ ] Hi as symptoms are suggestive of gastritis. Need to follow some lifestyle changes. Take food timely. Avoid cabbage, capsicum, citrus fruits ( for a while). Don't drink water with food, take after 40 min. as much as needed . Don't lie down immediately after food. Finish night meal by 8.30 pm maximum. Go to bed after minimum 1 hour after dinner. Always keep stomach 1/4 th empty.Divide meal into 5-6 times a day. Avoid the particular food, which is being observed to cause bloating, fullness, upper abdominal pain/ discomfort, reflux symptoms etc. A good acid blocker like Pan 40mg daily can be taken to check excess acid production.Feel free to ask any further quary related to this problem.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
do your basic test first like abdomen sonography. according to you condition need to examine physically. tablet is depends on who advice to take consult again and than take him / her advice for stop.
Next Steps
for more details view : www.dravinashtank.in
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.